# SDR DALA2021072604191

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 43,597 hours, 37,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR PAN IS CORRODED IN NUMEROUS LOCATIONS. MARKED IN RED. SUMMARY SEE NRC 001-0372:5231-2002/001 00026: REPAIRED PER B717 SRM 53-20-15-2R PROCEDURE 7. (LP #1886649)
